Please login or register.

Login with username, password and session length
Advanced search  

News:

Menopause Matters magazine ISSUE 62 out now. (Winter issue, Dec 2020)

twitter facebook instagram blogger

Pages: 1 [2]

Author Topic: New member - worried re bleeding and Evorel Conti  (Read 874 times)

menomope

  • Member
  • *
  • Posts: 14
Re: New member - worried re bleeding and Evorel Conti
« Reply #15 on: January 13, 2021, 05:17:01 PM »

Update- thanks for all replies so far- really appreciate other members thoughts
I finally got round to getting my 6 week old TV scan results today. I had not heard from the Doc so had assumed it was all ok- and then it was xmas etc

I actually stopped bleeding after having had 4 x fortnightly three day bleeds. I stopped on the day of my scan and not had any problems with bleeding for 6 weeks. Until today when I have started spotting again which has completely thrown me. I was convinced I had sussed my issue by sticking the patch only on my thighs. So that has blown my theory out of the water!
Anyway Doc said that my lining is 3.6mm so he is not worried at all. Says to see how it goes and if bleeding still troublesome then we could change meds. Apparently menopause society suggest giving a little more prog to women like me who bleed on continuous HRT. Anyone else heard this or have tried this?

One thing I read recently was that heat and patches do not mix and patches should not be exposed to direct heat.
 The reason being that direct exposure to heat causes the patch to release more estrogen, more quickly. This effect is known as “Patch Dumping” and can result in the patch quite literally dumping its estrogen content into your body at an accelerated rate. This can throw  hormones off significantly with accompanying symptoms.
Anyone else heard this?
I have been using hot water bottles in the last 6 weeks   as its winter and I am a sucker for them. Could having one of these inadvertantly next to the patch  cause this 'patch dumping'? Or am I clutching at straws here?

 Perhaps my spotting/bleeding today is just the way it is for me on evorel conti and I need to get used to it or move on instead of trying to find explanations.
Feel fed up especially with all the other c@&p going on around us all. :(
Thanks in advance for any members thoughts x
Logged
Pages: 1 [2]